# SDR USAA000200

- Difficulty date: February 15, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 44,573 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LOWER FORWARD CORNER OF AFT SERVICE DOOR CUTOUT SKIN HAS A 2 INCH CRACK.  INSTALLED REPAIR PLATES PER SRM 53-30-3. (M)
